# SDR FDEA202505220792

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,214 hours, 4,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000317
- Condition: Worn
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP OUTBOARD ON EDGE BETWEEN ACCESS PANEL 573BB AND OUTBOARD SIDE   WITH EROSION LH WING OUTBOARD FLAP BTW ACCESS PANEL 573BB AND OUTBOARD SIDE WAS REPAIRED IAW   B767 SRM 57-53-01-2R AND SRM 51-70-30-0G PAR 5A FIG 5 SHEET 1 REV 90 AUG 15-2024
